# SDR IPXA2015101394749

- Difficulty date: September 30, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F523723032000
- Part serial: TAG01498768
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO DOOR FRAME 61 FORK FITTING CRACKED, AFT VERTICAL WEB NR 6 FASTENER POSITION AT 3 AND 9 O'CLOCK.  R & R FRAME, FORK FRAME 61 IAW REO A300-5230-57988-C.
